# SDR SWI2024F00515

- Difficulty date: April 24, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035657001
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL BETWEEN F.S. 1000 AND F.S. 985 HAS CORROSION     (C-CHECK RO 6/17/2024)   COMPLIED WITHALL STEPS OF REO 670-53-61-2263 REV-- DATED- 2024-04-30, FOR REPLACEMENT/REPAIR OF LH FLOOR SILL AT F.S. 985.00-1000.0 AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
